# SDR DALA2024111210865

- Difficulty date: November 10, 2024
- Submitted: November 12, 2024
- Operation: Air carrier
- Aircraft: N386DA
- Make and model: Boeing 737832
- Aircraft serial: 30373
- Aircraft time: 73,960 hours, 29,699 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0652516) DAMAGE TO A SEAT TRACK, P/N 146A5350-39, AT ROW 28ABC. THE DAMAGE CONSISTS OF A WORN OFF SEAT TANG OF THE SEAT TRACK LOCATED AT STA 747 LBL 45.50. SEAT ROW 28ABC / SEAT TRACK / DAMAGE REPAIRED PER E/RA 622069-14 REV. ORIG.
